MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI; TIP COVER ACCESSORY

INTUITIVE SURGICAL, INC DA VINCI; TIP COVER ACCESSORY
Model Number 400180
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The monopolar curved scissors (mcs) tip cover accessory has not been received for failure analysis evaluation.
 
Event or Problem Description
It was reported that during a da vinci-assisted benign hysterectomy procedure, the monopolar curved scissors (mcs) tip cover accessory, installed on an mcs instrument, fell off inside the patient¿s body.The mcs tip cover accessory was retrieved without complications during the same procedure.The customer indicated that excessive lubrication may have contributed to the mcs tip cover accessory dislodging.The procedure was completed as planned.Intuitive surgical, inc.(isi) has attempted to gather additional information regarding the reported event; however, no response has been received.

Brand Name
DA VINCI
Common Device Name
TIP COVER ACCESSORY
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25294303
Report Number2955842-2026-26333
Device Sequence Number13156560
Product Code NAY
UDI-Device Identifier00886874111048
UDI-Public00886874111048
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K112263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number400180
Device Catalogue Number400180
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale